# SDR WVER20130510001

- Difficulty date: May 10, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 26,820 hours, 18,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 67035106
- Condition: Chafed
- Location: Fuselage
- Part time: 26,820 hours, 18,658 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1155.00, 6L STRINGER HAS DAMAGE TO FREE FLANGE 0.410" DIAMETER ALL THE WAY THROUGH AND TWO OTHER SMALL CHAFES.
